# SDR ABXA9600255

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Lobes
- Part number: 5913433504
- Condition: Missing
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 91-22-07; ASB 32-244, FOUND RIGHT MAIN LANDING GEAR FLYING DOOR AFT ATTACH HINGE LOBES MISSING BUSHINGS.  REPLACED HINGE IAW DC-9 SRM 51-30-2 AND 51-30-5.
